# SDR DL76S050652

- Difficulty date: October 24, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 43,629 hours, 20,710 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Condition: Failed
- Location: Trim Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UNSHEDULED STAB TRIM EICAS MESSAGE.  ABORTED T/O AT 100 KTS.  REPLACED LEFT STAB TRIM CONTROL MODULE BRAKE PRESSURE SWITCH.
